# SDR FDEA201111194979

- Difficulty date: November 19, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A5786405720400
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS FLUSH REPAIR LOCATED ON LT WING NR 2 SLAT NOSE SKIN BETWEEN RIBS 25   AND 27 HAS 43 EA BLIND BOLTS WITH RUST STARTING FROM COATING LOSS.  PREVIOUSLY INSTALLED REPAIR LOCATED ON LT WING NR 2 SLAT NOSE SKIN BETWEEN RIB 25 AND RIB 27 WAS DETERMINED NOT TO BE IAW FSRM 57-43-11, FIG 201 SHEETS 1 AND 2 PGS 202-206.  DUE TO RUSTY FASTENERS AND SPACING, BASED ON VISUAL EXAMINATION WITH REPAIR INSTALLED.  R & R FASTENERS IAW FSRM 51-40-21 AND FSRM 57-43-11 AND COMPLIED WITH   VERIFICATION EA 6-5750-156077 PT1 APPROVAL WC 57504145 SEQ 1249.  CLASSIFIED AS A MAJOR REPAIR IAW GMM 6-2-100.
